# SDR UPS06448069

- Difficulty date: August 10, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 65B01734102
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RT BS920 FRAME AT TENSION TIE CONNECTION FOUND 1 HOLE CRACK AT WEB DOUBLER, CRACK LENGTH 0.040".  M/D BS 820 RHS FRAME ATTACHED DOUBLER BETWEEN STR 9R TO STR 12R AREA REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02 AND RS R53-25-35562 AND UPS EO B747-5310-25070-A.
